MathSciNet Relay Station
MathSciNet bibliographic data
MR1822695 (2002k:92001) 92-01 (92B05 92D25 92D30)
Brauer, Fred; Castillo-Chávez, Carlos Mathematical models in population biology and epidemiology. Texts in Applied Mathematics, 40. Springer-Verlag, New York, 2001. xxiv+416 pp. ISBN: 0-387-98902-1
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement